MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7333
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical, admin set didn't deliver correct amount of fluid.The pump was supposed to deliver 1000ml but when the infusion was done it still was about 500ml left in the bag.Bio agnes did an accuracy test with the same pump and 21.7333-24 and 21-7033.24 with major variation.The specific admin set 21-2333-24 delivered 27ml of 50 ml and the 21-7033-24 did deliver 49ml of 50 ml.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The samples were visually inspected at a distance of 12" to 16" under normal conditions of illumination according md01-003.No obstructions nor other workmanship defects were detected in none of the joins of the product, only a kink was detected on the pump tube in both samples caused by the ffp system since that it was returned without the blue clip.The samples were set for accuracy testing using a pump solis vip [cal.Id: 1.0273; due date: november 2020] and a balance mettler toledo [cal.Id: 35.0019; due date: january, 2021] to look for unusual function.No discrepancies were detected, test successfully passed (see results on attachments tab disposable accuracy test report).No fault was found with the returned sample.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10121872
Report Number3012307300-2020-05501
Device Sequence Number11662624
Product Code FPA
UDI-Device Identifier10610586043239
UDI-Public10610586043239
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model Number7333
Device Catalogue Number21-7333-24
Device Lot Number3860299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1